I have some questions for you based on the questions and answers from the transcripts.
I understand that risk of osteoporosis increases with hypothyroidism. Why is that?
If 100mcg levothyroxine is available dye free by taking two 50mcg, would there be a reason to not opt for the latter? Why is dye added?
A response suggested TSH, T4, T3 and TPO/Tg antibodies is the most comprehensive test panel but not necessary on a regular basis. My dx was based on TSH and T4. Do I need the others at some point?
You mentioned that patients with hashi do have more allergies and asthma. Would it be important to know if my hypo is hashimoto's? When I had my blood work in Dec, it was routine blood work + allergy testing through bloodwork because of my bothersome allergies and allergy induced asthma. The lab work revealed hypothyroidism and now here I am trying to gain a better understanding of my health. Wondering if my worsening allergies is linked somehow.
Regarding allergies, my lab work did not reveal remarkable allergies. My doctor said symptoms were likely reflux, suggest Rx zantac. I opted to not start the med at the same time I started levothyroxine because if I'd had a negative reaction to one or other, it would be more difficult to sort out which. Iin a response in chat, you said acid blockers decrease stomach acid and possibly the absorption of levothyroxine. If I opt to take an acid reducer, does it change how soon I would need new labs?
Again, thank you for any comments. This is a very, very helpful and informative forum. I appreciate this community.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.